JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NEW TYPES OF FUZZY BCK-FILTERS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 31, Issue 2,  2009, pp.157-166
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2009.31.2.157
 Title & Authors
NEW TYPES OF FUZZY BCK-FILTERS
Jun, Young-Bae;
  PDF(new window)
 Abstract
Using more general form of the notion of quasi-coincidence of a fuzzy point with a fuzzy subset, the notion of ()-fuzzy BCK-filters is introduced, and related properties are investigated. Many characterizations of ()-fuzzy BCK-filters are provided. Relations between an ()-fuzzy BCK-filter and a fuzzy BCK-filter are established.
 Keywords
()-fuzzy BCK-filter;()-fuzzy BCK-filter;(fuzzy) BCK-filter;
 Language
English
 Cited by
1.
BCK- lters Based on Fuzzy Points with Threshold,;;;

Kyungpook mathematical journal, 2011. vol.51. 1, pp.11-28 crossref(new window)
 References
1.
S. K. Bhakat and P. Das, On the definition of a fuzzy subgroup, Fuzzy Sets and Systems 51 (1992), 235-241. crossref(new window)

2.
S. K. Bhakat and P. Das, $({\epsilon},{\epsilon}{\vee}q)$-fuzzy subgroup, Fuzzy Sets and Systems 80 (1996), 359-368. crossref(new window)

3.
Y. B. Jun, On $({\alpha}, {\beta})$-fuzzy subalgebras of BCK/BCI-algebras, Bull. Korean Math, Soc. 42 (2005), no. 4, 703-711. crossref(new window)

4.
Y. B. Jun, Fuzzy subalgebras of type $({\alpha}, {\beta})$ in BCK/BCI-algebras, Kyungpook Math. J. 47 (2007), 403-410.

5.
Y. B. Jun, Generalizations of $({\epsilon},{\epsilon}{\vee}q)$-fuzzy subalgebras in BCK/BCI-algebras, Comput. Math. Appl. (submitted).

6.
Y. B. Jun, S. M. Hong and J. Meng, Fuzzy BCK-filters, Math. Japon. 47 (1998), no. 1, 45-49

7.
Y. B. Jun and S. Z. Song, Generalized fuzzy interior ideals in semigroups, Inform. Sci. 176 (2006), 3079-3093. crossref(new window)

8.
J. Meng, BCK-filters, Math. Japon. 44 (1996), 119-129.

9.
V. Murali, Fuzzy points of equivalent fuzzy subsets, Inform. Sci. 158 (2004), 277-288. crossref(new window)

10.
P. M. Pu and Y. M. Liu, Fuzzy topology I, Neighborhood structure of a fuzzy point and Moore-Smith convergence, J. Math. Anal. Appl. 76 (1980), 571-599. crossref(new window)